# SDR CA091118004

- Difficulty date: November 14, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393222
- Condition: Failed
- Location: Cockpit
- Part time: 5,808 hours, 4,518 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT FL 300 CREW NOTICED RT REAR WINDOW HAD AN ELECTRICAL ARC AND THEN PROCEEDED TO MIDDLE PLY SHATTERED. CREW FOLLOWED QRH.  ACFT LANDED, PRESSURIZATION WAS NORMAL.
